# SDR SWIA20240213111

- Difficulty date: January 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,053 hours, 38,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (FS621.00) FWD FACE HAS 8 GOUGES AND 7 GOUGED RIVET HEADS IN THE WEB DOUBLERS AT RBL 36.20, RBL 27.50, RBL 18.00, LBL 9.50, LBL 18.00, LBL 27.50, AND LBL 36.20.   (C-CHECK RO 2/12/2024)   REPAIRED 8 GOUGES AND REPLACED 7 GOUGED RIVETS IN THE WEB DOUBLERS OF THE AFT PRESSURE BULKHEAD (FS621.00) FWD FACE AT RBL 36.20, RBL 27.50, RBL 18.00, LBL 9.50, LBL 18.00, LBL 27.50, AND LBL 36.20. IN REF TO REO 601R-53-61-8145, REV--, DATED 2024-01-11. COMPLETED TASK CARD 51-900-1003-SKY AS WELL AS FORM M-337
